Skip to main content

Continuity of the M/G/c queue

Breuer, Lothar (2008) Continuity of the M/G/c queue. Queueing Systems, 58 (4). pp. 321-331. ISSN 0257-0130. (doi:10.1007/s11134-008-9073-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:12989)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1007/s11134-008-9073-x

Abstract

Consider an M/G/c queue with homogeneous servers and service time distribution F. It is shown that an approximation of the service time distribution F by stochastically smaller distributions, say F-n, leads to an approximation of the stationary distribution pi of the original M/G/c queue by the stationary distributions pi(n) of the M/G/c queues with service time distributions F-n. Here all approximations are in weak convergence. The argument is based on a representation of M/G/c queues in terms of piecewise deterministic Markov processes as well as some coupling methods.

Item Type: Article
DOI/Identification number: 10.1007/s11134-008-9073-x
Uncontrolled keywords: multi-server queue; continuity; piecewise deterministic; Markov process; coupling; convergence speed
Subjects: Q Science
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 20 Mar 2009 14:35 UTC
Last Modified: 16 Nov 2021 09:50 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/12989 (The current URI for this page, for reference purposes)
  • Depositors only (login required):